# SDR SWAA2021081908814

- Difficulty date: January 19, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 52,994 hours, 31,233 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FWD ATTACH BRACKET CRACKED. / REPLACED FWD ATTACH BRACKET IAW SRM 51-40-02
